Skip to Main content Skip to Navigation


...
hal-01268119v1  Journal articles
Yacine ChitourErlend GrongFrédéric JeanPetri Kokkonen. Horizontal holonomy and foliated manifolds
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2019, 69 (3), pp.1047-1086. ⟨10.5802/aif.3265⟩
...
hal-01175755v1  Book sections
Christian ArberFrédéric Jean. La mécanique des Sphères de Lie: un futur pour la CAO?
SMF. Des mathématiques au monde socio-économique, 28, 2015, Fascicules « Journée annuelle » de la SMF
...
hal-02089575v1  Conference papers
Frédéric JeanSofya Maslovskaya. Injectivity of the inverse optimal control problem for control-affine systems
2019 IEEE Conference on Decision and Control (CDC), Dec 2019, Nice, France
hal-00849556v1  Journal articles
Frédéric Jean. Entropy and complexity of a path in sub-Riemannian geometry
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2003, 9 (-), pp.485-508. ⟨10.1051/cocv:2003024⟩
...
hal-00700932v2  Conference papers
Frédéric Jean. Control of Nonholonomic Systems and Sub-Riemannian Geometry
École de recherche CIMPA : Géométrie sous-riemannienne, Jan 2012, Beyrouth, Lebanon
...
hal-01452778v3  Journal articles
Roberta GhezziFrédéric Jean. On measures in sub-Riemannian geometry
Séminaire de Théorie Spectrale et Géométrie, Grenoble : Université de Grenoble 1, Institut Fourier, 1983-, 2018, 33 (2015-2016), ⟨10.5802/tsg.312⟩
...
hal-01107470v2  Journal articles
Roberta GhezziFrédéric Jean. Hausdorff volume in non equiregular sub-Riemannian manifolds
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2015, 126, pp.345-377. ⟨10.1016/j.na.2015.06.011⟩
hal-01137582v1  Book sections
Roberta GhezziFrédéric Jean. Hausdorff measures and dimensions in non equiregular sub-Riemannian manifolds
Geometric Control and sub-Riemannian geometry, 5, Springer International Publishing, pp.201-218, 2014, Springer INdAM Series, 978-3-319-02132-4. ⟨10.1007/978-3-319-02132-4_13⟩
...
hal-01137580v1  Books
Frédéric Jean. Control of Nonholonomic Systems: from Sub-Riemannian Geometry to Motion Planning
Springer International Publishing, 2014, SpringerBriefs in Mathematics, 978-3-319-08689-7. ⟨10.1007/978-3-319-08690-3⟩